# SDR JJBA201902252012

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 33,445 hours, 22,249 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3603401005
- Part serial: 1762
- Condition: Leaking
- Location: Rudder
- Part time: 33,445 hours, 22,249 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD 1 LO QTY EICAS IN FLIGHT FOLLOWED BY HYD SYS 1 FAIL MESSAGE. FOUND UPPER RUDDER ACTUATOR LEAKING. VERIFIED WITH SYS 1 PRESSURIZED. #1 HYD QUANTITY WAS NOT AT ZERO ON THE SERVICING GAUGE. PILOT SAID PRESS STARTED FLUXING TO ZERO 15 TO 20 MIN PRIOR TO SHUTDOWN. WHILE DOING THE INSPECTION OF THE EDP FOUND THE #1 EDP LEAKING BETWEEN CASE HALVED. R&R #1 EDP AND #1 RUDDER ACTUATOR. PERFORMED OPS CHECK AND LEAK CHECK OF EDP AND PERFORMED OPS CHECK AND LEAK CHECK / ADJUSTMENT TEST OF RUDDER ACTUATOR. RUDDER WAS FOUND TO BE WITHIN ADJUSTMENT PARAMETERS. OPS CHECKS AND LEAK CHECKS SAT AT THIS TIME.
